BibTeX record journals/joc/EscalaHKRV17

download as .bib file

@article{DBLP:journals/joc/EscalaHKRV17,
  author    = {Alex Escala and
               Gottfried Herold and
               Eike Kiltz and
               Carla R{\`{a}}fols and
               Jorge Luis Villar},
  title     = {An Algebraic Framework for Diffie-Hellman Assumptions},
  journal   = {J. Cryptology},
  volume    = {30},
  number    = {1},
  pages     = {242--288},
  year      = {2017}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics